On a stochastic model of a cascade

K. Urbanik

Studia Mathematica (1958)

  • Volume: 16, Issue: 3, page 237-267
  • ISSN: 0039-3223

How to cite


Urbanik, K.. "On a stochastic model of a cascade." Studia Mathematica 16.3 (1958): 237-267. <http://eudml.org/doc/216897>.

author = {Urbanik, K.},
journal = {Studia Mathematica},
language = {eng},
number = {3},
pages = {237-267},
title = {On a stochastic model of a cascade},
url = {http://eudml.org/doc/216897},
volume = {16},
year = {1958},

AU - Urbanik, K.
TI - On a stochastic model of a cascade
JO - Studia Mathematica
PY - 1958
VL - 16
IS - 3
SP - 237
EP - 267
LA - eng
UR - http://eudml.org/doc/216897
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.